Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Related Partial Differential Equations and Their Applications

L. R. Bragg and J. W. Dettman
SIAM Journal on Applied Mathematics
Vol. 16, No. 3 (May, 1968), pp. 459-467
Stable URL: http://www.jstor.org/stable/2099443
Page Count: 9
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Related Partial Differential Equations and Their Applications
Preview not available

Page Thumbnails

  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467